# SDR AALA20090706DFW01

- Difficulty date: July 6, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- Aircraft time: 55,266 hours, 28,157 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - AFT CENTER FUEL TANK BOOST PUMP CIRCUIT BREAKER POPPED IN FLIGHT.  EMERGENCY DECLARED, RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FORWARD FUEL BOOST PUMP AND CONDUIT ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
